MAUDE Adverse Event Report: ARTHREX, INC. BIOCOMPOSITE INTER- FERENCE SCREW; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIOCOMPOSITE INTER- FERENCE SCREW; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIOCOMPOSITE INTER- FERENCE SCREW
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction surgery when the implant box was opened it was noticed the threads on the screw were not there.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 18-dec-2025: during an initial inspection of the returned device at arthrex gmbh it was noticed that the device has signs of usage and was likely used in the patient.Further information requested.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3.
 
Event or Problem Description
Update 13-jan-2026: it was confirmed that the surgeon attempted to use the implant but it failed to hold.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection of the biocomposite interference screw, with disposable sheath, 10 x 23 mm, identified that the threads were damaged.Functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.However, the device was returned without packaging components, and we are unable to confirm whether it was damaged before opening the package.

Brand Name
BIOCOMPOSITE INTER- FERENCE SCREW
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23977115
Report Number1220246-2026-00082
Device Sequence Number4786607
Product Code MAI
UDI-Device Identifier00888867016163
UDI-Public(01)00888867016163(11)231030(17)270930(10)15160719
Combination Product (Y/N)N
Initial Reporter CountryKE
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOCOMPOSITE INTER- FERENCE SCREW
Device Catalogue NumberAR-1400C
Device Lot Number15160719
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/13/2026
02/24/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/20/2026
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown